# SDR CALA2022120703306

- Difficulty date: December 4, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 107,636 hours, 10,864 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 PAX DOOR OUTER SKIN AFT LOWER CORNER FOUND REPAIR WITHOUT RECORD DURING INSPECTION AS PER EA 5100-02345 OP019. REMOVED EXISTING DOUBLER AND PERFORMED NDT CHECK NO CRACK FOUND. PERFORMED REPAIR PER ECRA 5210-03239. REFER TO HAECO CARD NO.LDL 2754. DMG ITEM CREATED PER GMM 06-35-05. REPAIR COMPLETE BY HAECO RII QC TA417 & TA447
